# SDR IPXA2019051342088

- Difficulty date: May 13, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 27,049 hours, 18,686 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: First Aid Kit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR RETAINING STRAPS FOR FIRST AID KIT NOT HOLDING THE KIT IN PLACE. BRACKET ASSY REPLACED IAW IPC 25-64-51-20 ITEM 015 REV 120.01 AND AMM 25-60-00 REV 123.01.
